`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 13,Number 4,     November 2005

Special Issue
Recent Development on Differential Equations and Dynamical Systems: Part I

1

Wave propagation and blocking in inhomogeneous media   Pages : 843 - 876

D. G. Aronson,  N. V. Mantzaris and Hans Othmer

 Abstract       Full Text      Related Articles

2

Instability of travelling wave profiles for the Lax-Friedrichs scheme   Pages : 877 - 899

Paolo Baiti,  Alberto Bressan and Helge Kristian Jenssen

 Abstract       Full Text      Related Articles

3

Topological method for rigorously computing periodic orbits using Fourier modes   Pages : 901 - 920

Anthony W. Baker,  Michael Dellnitz and Oliver Junge

 Abstract       Full Text      Related Articles

4

Comparison of quarter-plane and two-point boundary value problems: the BBM-equation   Pages : 921 - 940

Jerry Bona,  Hongqiu Chen,  Shu Ming Sun and B.-Y. Zhang

 Abstract       Full Text      Related Articles

5

A new upscaling method for the solute transport equations   Pages : 941 - 960

Zhiming Chen,  Weibing Deng and Huang Ye

 Abstract       Full Text      Related Articles

6

On non quasiconvex problems of the calculus of variations   Pages : 961 - 983

Bernard Dacorogna,  Giovanni Pisante and Ana Margarida Ribeiro

 Abstract       Full Text      Related Articles

7

Periodic cycle functions and cocycle rigidity for certain partially hyperbolic $\mathbb R^k$ actions   Pages : 985 - 1005

Danijela Damjanović and Anatole Katok

 Abstract       Full Text      Related Articles

8

Robustness of asymptotic stability to small time delays   Pages : 1007 - 1034

Desheng Li and P.E. Kloeden

 Abstract       Full Text      Related Articles

9

Buried Sierpinski curve Julia sets   Pages : 1035 - 1046

Robert L. Devaney and Daniel M. Look

 Abstract       Full Text      Related Articles

10

Periodic points of holomorphic twist maps   Pages : 1047 - 1056

John Erik Fornæss

 Abstract       Full Text      Related Articles

11

Numerical periodic orbits of neutral delay differential equations   Pages : 1057 - 1067

Nicola Guglielmi and Christian Lubich

 Abstract       Full Text      Related Articles

12

Existence and qualitative properties of multidimensional conical bistable fronts   Pages : 1069 - 1096

François Hamel,  Régis Monneau and Jean-Michel Roquejoffre

 Abstract       Full Text      Related Articles